# SDR VQMA2021071800004

- Difficulty date: September 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N10RZ
- Make and model: Gulstm G150
- Aircraft serial: 258
- Aircraft time: 4,560 hours, 2,369 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Cavitates
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON SEPTEMBER 3RD, 2021 AIRCRAFT TAIL NUMBER N10RZ WHILE FLYING AT LEVEL CRUISE ON FLIGHT FROM KPBI TO KLNK, L HYD PUMP PRESSURE LOW ILLUMINATED INTERMITTENTLY. CREW FOLLOWED QRH CHECKLIST AND MONITORED HYD SYSTEM. APPROXIMATELY 30 MINUTES LATER BOTH L AND R HYD PUMP PRESSURE LOW LIGHTS ILLUMINATED FOLLOWED BY AN AUDIBLE NOISE CONSISTENT WITH PUMP CAVITATION. QRH DIRECTED CREW TO LAND AND EMERGENCY DECLARED. AIRCRAFT LANDED SAFELY AT KMEM WITH NO FURTHER INCIDENT.  TECHNICIAN FOUND THE LH ENGINE DRIVEN HYDRAULIC PUMP FAILED, DRAINING HYDRAULIC RESERVOIR, AND LEADING TO THE RH ENGINE DRIVEN HYDRAULIC PUMP TO CAVITATE AND FAIL SHORTLY AFTER.  BOTH PUMPS WERE CHANGED, HYDRAULIC SYSTEM INSPECTED FOR DEBRIS, AND OPERATIONAL CHECKS COMPLETED SATISFACTORILY.
